CLOSURE-PRESERVING SUM THEOREMS

Search this Article

Author(s)

    • KIMURA TAKASHI
    • Department of Mathematics, Faculty of Education, Saitama University
    • KOMODA CHIEKO
    • Department of Mathematics, Faculty of Science, Shizuoka University

Journal

  • Scientiae Mathematicae japonicae

    Scientiae Mathematicae japonicae 57(3), 459-461, 2003-05-01

References:  5

Codes

  • NII Article ID (NAID)
    10011217164
  • NII NACSIS-CAT ID (NCID)
    AA1150654X
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    13460862
  • Data Source
    CJP 
Page Top